Hello,
I am new to this forum. Cymbalta is wreaking havoc with my life. Depression is worse. I can hardly stay awake, I am a zombie. My doctor wants me to stay with it. It has been 15 days now. Does anyone have experience with this? My doctor is hard to communicate with.
Hoping,
Joel Sad
Did you find this post helpful?
|

User Profile
replied June 1st, 2007
Hi there,

Being on medications for 15 days is probably not enough time to determine if the medication works for you, which is probably why your doctor wants you to stay with it. It usually takes up to 4-6 weeks before you'll see full effect of an antidepressant.

On the other hand, if you really feel adverse effects from the medication, try explaining to your doctor and go with a checklist of all your concerns/questions. If you don't feel heard by your doctor, go to a different doctor who you feel more comfortable with. Humans are just like puzzles, if your doctor doesn't suit you/your needs, change doctors. Get a 2nd opinion.

Hope you feel better.
|
Did you find this post helpful?

replied June 4th, 2007
Cymbalta Et Al.
Dear Rosalee,
Thank-you for your kind and thought ful response to my questions.
You do not sound like a person who suffers from depression.
Joel
|
Did you find this post helpful?
Tags: Depression
Quick Reply
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....